# SDR DALA2024091308975

- Difficulty date: September 13, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 54,835 hours, 27,178 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 DURING S/C PAX DOOR 2L FWD INTERCOSTAL STOP FITTING MISSING 3RD FROM THE TOP. CORRECTIVE ACTION: REF B757 IPC 53-33-51-15 ITEM 115. INSTALLED STOP FITTING BEARING PLATE IAW B757 AMM 52-11-00. (5889992)
